Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/35708
Title: Accuracy of impact factors in tourism journals
Authors: Law, R 
Li, G
Issue Date: 2015
Publisher: Pergamon Press
Source: Annals of tourism research, 2015, v. 50, p. 19-21 How to cite?
Journal: Annals of tourism research 
URI: http://hdl.handle.net/10397/35708
ISSN: 0160-7383
DOI: 10.1016/j.annals.2014.10.004
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

Page view(s)

39
Last Week
8
Last month
Checked on Feb 12, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.